Bipolar Disorder Community
if risperdal is my only medication and i've been taking it for 10 ...
About This Community:

Bipolar Disorder is also known as "Manic Depressive Disorder". This forum is for questions and support for people with, or for loved ones of people with Bipolar Disorder. The forum covers topics ranging from Aggressive Behavior, Affect on friends and Family, Alcohol and Drug Abuse, Appetite Changes, Chronic Pain, Denial, Depression, Difficulty Concentrating, Euphoria, Guilt, Manic Depression, Medications, Mood Swings, Poor Judgment, and Sleep Disorders

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

if risperdal is my only medication and i've been taking it for 10 years what happens if i stopped?

if risperdal is my only medication and i've been taking it for 10 years what happens if i stopped?

has anyone gotten off risperdal after being on it for so long and been ok?

Related Discussions
Avatar_f_tn
First of all, did you just quit on your own, or does your Doctor know and supervising you on what to do???  That really would be the logical thing to do.  Never stop taking certain drugs, especially anti-depressants/psych meds with out your doctors supervision.

As long as your doctor knows you are going off this and you are following the rules to a tee, there should be no reason you shouldn't feel ok getting off it, in the sense that you are weaned off the drug properly.  I'm not talking about how your mental status may be should you just up and quit.  That's a different story.....  I am quite positive that if you just quit with a snap, that there could be unwanted and or dangerous side affects if not done the right way.

IMO, Hope I helped in some way.
Heather
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Mood Disorders Answerers
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
Avatar_m_tn
Blank
weaver71
Other
Avatar_f_tn
Blank
Crystal413
VA
Avatar_f_tn
Blank
skibunny24